Childhood Diseases

Question
Posted by: rashida | 2009/07/02

Q.

allegic rhinitis

hi , my son of 6years was diagonased with allegic rhinitis when he was 4.5yrs, he comes up with hives every now and then but leaves ugly scars, his doc. prescribed a nasal spray and a tubuhaler which he is supposed to take every day, what are risks of him taking this medication for a prolonged period, if for some reason i skip a few days and not give him the tubuhaler, then he starts to cough and build up phlem,,,,,please help

Expert's Reply

A.

Paediatrician

It seems as if your son has asthma as well as allergic rhinitis. The medicines he is on are very safe and should be used daily.Hives do not leave scars, so I think your son probably has eczema rather than hives. Please take him to see a paediatric allergist so that he can be properly diagnosed and treated.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.